# SDR UALA2010091303405

- Difficulty date: September 12, 2010
- Submitted: September 13, 2010
- Operation: Air carrier
- Aircraft: N544UA
- Make and model: Boeing 757222
- Aircraft serial: 25322
- Aircraft time: 71,036 hours, 20,433 cycles
- Engine: Pwa PW2040
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Part number: 784750A3U1
- Part serial: 1035
- Condition: Failed
- Location: Lt Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT ENGINE NO START SPARKS REPORTED BY GROUND.  REPLACED STARTER AND VALVE IAW MM.  OPS NORMAL.
